Fredholm composition operators on algebras of analytic functions on Banach spaces

P. Galindo*, T. W. Gamelin, M. Lindström

*Corresponding author for this work

Research output: Contribution to journalArticleScientificpeer-review

7 Citations (Scopus)

Abstract

We prove that Fredholm composition operators acting on the uniform algebra H (BE) of bounded analytic functions on the open unit ball of a complex Banach space E with the approximation property are invertible and arise from analytic automorphisms of the ball.

Original languageEnglish
Pages (from-to)1504-1512
Number of pages9
JournalJournal of Functional Analysis
Volume258
Issue number5
DOIs
Publication statusPublished - 1 Mar 2010
MoE publication typeA1 Journal article-refereed

Keywords

  • Bounded analytic function
  • Composition operator
  • Fredholm operator

Fingerprint

Dive into the research topics of 'Fredholm composition operators on algebras of analytic functions on Banach spaces'. Together they form a unique fingerprint.

Cite this